# SDR CALA0000727

- Difficulty date: May 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,074 hours, 19,907 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.7 INCH CRACK IN FORWARD CARGO DOOR LOWER FITTING.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-6.
